MathSciNet Relay Station
MathSciNet bibliographic data
MR330154 13H05 (14E05)
Shannon, David L. Monoidal transforms of regular local rings. Amer. J. Math. 95 (1973), 294–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement